Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 3, Issue 7, Part N (2017)

On the negative Pell equation y2 = 42x2 - 6

Author(s)
S Devibala, MA Gopalan and S Hemalatha
Abstract
The binary quadratic equation represented by the negative Pellian y2 = 42x2 - 6 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Pages: 954-959  |  700 Views  14 Downloads
download (152KB)
How to cite this article:
S Devibala, MA Gopalan, S Hemalatha. On the negative Pell equation y2 = 42x2 - 6. Int J Appl Res 2017;3(7):954-959.
Call for book chapter
International Journal of Applied Research